MathSciNet Relay Station
MathSciNet bibliographic data
MR2152389 47A16 (47B37 47D06)
El Mourchid, Samir On a hypercyclicity criterion for strongly continuous semigroups. Discrete Contin. Dyn. Syst. 13 (2005), no. 2, 271–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement